Massive stomach bleeding due to the wrong use of pain relievers
Many cases of using pain relievers in the wrong way, not according to the doctor’s prescription have caused serious stomach bleeding.
Stomach ulcer due to wrong pain reliever
News from Vietnam – Sweden Hospital Uong Bi (Quang Ninh) said that the hospital has just received TTS patient (70 years old, address in Vinh Thong – Mao Khe – Dong Trieu – Quang Ninh) in a state of vomiting. blood, dizziness, dizziness
It is known that the patient has a history of osteoarthritis pain but did not seek medical attention. Patients can go to the pharmacy to buy pain relievers for osteoarthritis without a doctor’s prescription.
On admission, the patient appeared to vomit about 200ml of red blood mixed with clots, black stools many times, dizziness, dizziness.
When entering the emergency department, the patient showed signs of pale green skin, dizziness, lightheadedness, rapid pulse, and low blood pressure.
Through examination and pathology, the doctors determined that this was a case of gastrointestinal bleeding suspected of being caused by a severe stomach ulcer, possibly caused by improper use of bone and joint pain relievers.
Doctors have assigned patients to endoscopy to diagnose and find the cause of bleeding to intervene to stop bleeding for the patient.
After performing a gastroscopy on the patient, the doctors discovered that there was a 3 x 2.5 cm ulcer in the stomach with a large bleeding point.
After considering many interventions, the doctors performed electrocoagulation to stop the bleeding of the gastric ulcer, the procedure went smoothly. After the intervention, the patient was transferred to the Department of Gastroenterology for stable treatment.
Do not arbitrarily use pain relievers
Doctors at the Department of Gastroenterology (Vietnam – Sweden Hospital Uong Bi) said that osteoarthritis pain relievers often include non-steroidal anti-inflammatory ingredients, corticosteroids….
These substances, if not used properly as prescribed by the doctor, will leave many dangerous consequences for patients such as ulcers in the digestive tract, kidney failure, bad effects on the heart… patient life.
Through this, doctors recommend that people with health abnormalities need to be examined and taken drugs according to the advice and prescription of doctors, avoiding dangerous consequences to the health and life of the patient.
at Blogtuan.info – Source: danviet.vn – Read the original article here